# SDR N6WA2024080706

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10218
- Aircraft time: 43,609 hours, 31,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN REPAIR AT FS977 STGR27 TRIPPLER HAS GOUGE DAMAGE.  REPAIRED GOUGE DAMAGE AT FS977.0 STGR 27 IAW REO 670-53-00-290 AND EO C700/900-53MR -007-R2.
